New Study Links “Acute Chest Pain” In Male Soldiers To mRNA Vaccines
More research has been published highlighting more problematic side effects linked to COVID-19 shots. Last week, we published our latest update on rare cases of heart inflammation that have been linked to the mRNA COVID jabs, including the jabs from Pfizer-BioNTech and Moderna.
After a hurried secret meeting with its advisory board on vaccine safety, the FDA reluctantly release a warning asking patients experiencing these symptoms to seek help immediately.
All of the patients whose data was included in the study underwent electrocardiography and echocardiography tests. Abnormal electrocardiography findings were recorded in 19 patients (83%): findings included ST-segment elevations, T-wave inversions, and nonspecific ST changes. Echocardiography in 4 patients (17%) demonstrated reduced left ventricular ejection fractions (40% to 50%).
The cardiac symptoms faded within a week of onset for 16 patients, while 7 others continued to have chest discomfort at the time of this report; follow-up is ongoing.
Full Story Here: